# SDR UALA2012071103720

- Difficulty date: July 7, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N222UA
- Make and model: Boeing 777222
- Aircraft serial: 30553
- Aircraft time: 46,446 hours, 5,616 cycles
- Engine: Pwa PW4090
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 950
- Condition: Failed
- Location: Bleed System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED FAN AIR MODULATION RIGHT EICAS MESSAGE DISPLAYED.  MSG02- LATCHED FAN AIR MODULATING VALVE (RIGHT) RVDT CIRCUIT IS OPEN OR SHORTED. MSG-3610532 LATCHD QT MSG-3610532 LATCHED QT.  REPLACED FAMV PER MM.
